# SDR UALA2011062903206

- Difficulty date: June 27, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681-1691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AT BS 1681-1691 AT RBL.    FABRICATED DOUBLER IAW SRM AND PWIT1422.  TREATED AND PRIMED DOUBLER PER SRM AND RESTORED FINISH IAW AMM.
